MathSciNet Relay Station
MathSciNet bibliographic data
MR1305285 11B13
Helm, Martin A generalization of a theorem of Erdős on asymptotic basis of order $2$. J. Théor. Nombres Bordeaux 6 (1994), no. 1, 9–19.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement